# SDR GRAA9544

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 2420 · AC Generation System
- Part: Current Limiter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MADE A CLIMBING RIGHT TURN THROUGH 2000 FEET MSC.  THE AIRCRAFTS LEFT GENERATOR FAILED.  MAINTENANCE REMOVED AND REPLACED THE LEFT GENERATOR POWER RELAY, PERFORMED OPERATIONAL CHECK ON THE AC CROSS-TIE SYSTEM, OPERATIONALLY CLEARED NORMAL.  MAINTENANCE DEFERRED THE LEFT GENERATOR IAW MEL 24-1.  AIRCRAFT WAS RELOCATED TO SANTA BARBARA, CA.  FOR FURTHER TROUBLESHOOTING.  MAINTENANCE FOUND A CURRENT LIMITER BROKEN ON NR 1 ENGINE.  MAINTENANCE REMOVED AND REPLACED THE CURRENT LIMITER.  OPERATIONAL CLEARED NORMAL, NO DEFECTS NOTED, DMI NR 87 CLEARED, PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.  (M)
